# SDR USAA2012032600020

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 21,906 hours, 9,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - BROKEN LENS EMERGENCY EXIT ON DOOR FRAME UPPER (BIG) AND LOWER (SMALL) AT R2 DOOR WAY.  REPLACED LENS EMERGENCY EXIT ON DOOR FRAME UPPER (BIG) AND LOWER (SMALL) AT R2 DOOR WAY IAW A319 AMM 33-51-16.
